# SDR ASAA2023081344619

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,300 hours, 16,821 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMP AT FL380. SUCCESSFUL CSS ACOMPLISHED AFTER FAULT LIGHT EXTINGUISHED. GROUNDED - YES. ON DEFERRAL.
